BibTeX record journals/arscom/ZhangZ15

download as .bib file

@article{DBLP:journals/arscom/ZhangZ15,
  author    = {Guanghui Zhang and
               Xiaokun Zhu},
  title     = {Cyclic and Negacyclic codes of length 2\({}^{\mbox{m}}\) over finite
               fields},
  journal   = {Ars Comb.},
  volume    = {123},
  pages     = {439--449},
  year      = {2015},
  timestamp = {Mon, 21 Sep 2015 17:11:52 +0200},
  biburl    = {https://dblp.org/rec/journals/arscom/ZhangZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics